Euclidean ideal classes
Journées Arithmétiques de Luminy, Astérisque no. 61  (1979), p. 121-131
@incollection{AST_1979__61__121_0,
     author = {Lenstra, H. W. Jun.},
     title = {Euclidean ideal classes},
     booktitle = {Journ\'ees Arithm\'etiques de Luminy},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {61},
     year = {1979},
     pages = {121-131},
     zbl = {0401.12005},
     mrnumber = {556669},
     language = {en},
     url = {http://www.numdam.org/item/AST_1979__61__121_0}
}
Lenstra, H. W. Jun. Euclidean ideal classes, in Journées Arithmétiques de Luminy, Astérisque, no. 61 (1979), pp. 121-131. http://www.numdam.org/item/AST_1979__61__121_0/

1. E. S. Barnes, H. P. F. Swinnerton-Dyer, The inhomogeneous minima of binary quadratic forms (II), Acta Math. 88 (1952), 279-316 | Article | MR 54654 | Zbl 0047.28102

2. E. Cahen, Sur une note de M. Fontené relative aux entiers algébriques de laforme x+y-5, Nouv. Ann. Math. (4) 3 (1903), 444-447 | JFM 34.0235.02

3. J. W. S. Cassels, The inhomogeneous minimum of binary quadratic, ternary cubicand quaternary quartic forms, Proc. Cambridge Philos. Soc. 48 (1952), 72-86, 519-520 | Article | MR 47710 | Zbl 0046.27602 | Zbl 0046.04601

4. The collected works of HAROLD DAVENPORT, vol. I, Academic Press, London1977 | MR 532663 | Zbl 0383.01022

5. H. Heilbronn, On Euclid's algorithm in cubic self-conjugate fields, Proc.Cambridge Philos. Soc. 46 (1950), 377-382 | Article | MR 35313 | Zbl 0036.30101

6. H. Heilbronn, On Euclid's algorithm in cyclic fields, Canad. J. Math. 3 (1951), 257-268 | Article | MR 43134 | Zbl 0045.01501

7. H. W. Lenstra, Jr., Lectures on Euclidean rings, Bielefeld 1974 | Zbl 0344.13005

8. H. W. Lenstra, Jr., Euclidean number fields of large degree, Invent. Math. 38 (1977), 237-254 | Article | MR 429826 | Zbl 0328.12007

9. H. W. Lenstra, Jr., On Artin's conjecture and Euclid's algorithm in globalfields, Invent. Math. 42 (1977), 201-224 | Article | MR 480413 | Zbl 0362.12012

10. H. W. Lenstra, Jr., Quelques exemples d'anneaux euclidiens, C. R. Acad. Sci.Paris 286 (1978), 683-685 | MR 498511 | Zbl 0381.12005

11. O. T. O'Meara, On the finite generation of linear groups over Hasse domains, J. Reine Angew. Math. 217 (1965), 79-108 | MR 179265 | Zbl 0128.25502

12. C. S. Queen, Arithmetic Euclidean rings, Acta Arith. 26 (1974), 105-113 | Article | MR 364193 | Zbl 0423.12013

13. P. Samuel, About Euclidean rings, J. Algebra 19 (1971), 282-301 | Article | MR 280470 | Zbl 0223.13019

14. E. M. Taylor, Euclid's algorithm in cubic fields with complex conjugates, J. London Math. Soc. 14 (1976), 49-54 | Article | MR 419399 | Zbl 0358.12002

15. J. H. M. Wedderburn Non-commutative domains of integrity, J. Reine Angew. Math. 167 (1932), 129-141 | MR 1581329 | Zbl 0003.20103

16. P. J. Weinberger, On Euclidean rings of algebraic integers, Proc. Symp. PureMath. 24 (Analytic number theory), 321-332, Amer. Math. Soc. 1973 | Article | MR 337902 | Zbl 0287.12012